Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 14, 2012, 12:52 PM CDT for Saint Croix County, Wisconsin. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 12:52 PM CDT (17:52 UTC)
- Expired
- Jun 14, 2012, 1:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
County Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 1:05 PM CDT | HAIL 0.75 | New Richmond, WI | 190TH STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
328 WWUS83 KMPX 141752 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1252 PM CDT THU JUN 14 2012 WIZ014-015-023-025-141845- BARRON-DUNN-POLK-ST. CROIX- 1252 PM CDT THU JUN 14 2012 AT 1250 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF BAYPORT. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BURKHARDT. BOARDMAN. HOULTON. NEW RICHMOND. BALDWIN. WANDEROOS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4486 9213 4487 9273 4531 9274 4558 9215 TIME...MOT...LOC 1752Z 251DEG 29KT 4506 9271 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:42 AM CDT, 8 hours 10 minutes earlier.
Area forecast discussion, Jun 14, 4:42 AM CDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 442 AM CDT THU JUN 14 2012 .DISCUSSION... OVERVIEW...SEVERAL BOUTS OF RAIN LIKELY OVER THE COMING DAYS WITH ABOVE NORMAL TEMPERATURES. MORE HUMIDITY ARRIVES TODAY AND LINGERS INTO EARLY NEXT WEEK. THE GRAND FORKS AND ABERDEEN NWS OFFICES HAVE BEEN DOING BATTLE WITH ELEVATED THUNDERSTORMS AND POTENTIALLY LARGE HAIL THIS MORNING. THESE STORMS ARE NOW ON THE FRINGE OF THE WESTERN BORDER OF OUR FORECAST AREA. THE LEADING AREA OF STORMS ARE ON THE NOSE OF A VERY STRONG 850MB JET AND IN THE AREA OF WARM AIR ADVECTION. SO FAR...THERE HAS NOT BEEN MUCH SOUTHWARD DEVELOPMENT. IN FACT...THERE IS DEVELOPMENT BACK TO THE NORTHWEST WITH TIGHTENING 850MB-700MB ISOTHERMS. THE 700MB FRONTOGENESIS IS LIKELY THE RESULT OF THE APPROACHING TROUGH ENTERING THE NORTHERN PLAINS. THE MOISTURE IS ALSO MUCH BETTER BACK TOWARD CENTRAL ND/SD. NONETHELESS...INCLUDED HIGH POPS IN CENTRAL MN TO ACCOUNT FOR THE EASTWARD MOVEMENT WITH TIME ALTHOUGH WOULDNT BE SURPRISED TO SEE A WEAKENING TREND. INCLUDED AT LEAST CHANCE POPS MUCH FURTHER SOUTH TO ACCOUNT FOR DEVELOPMENT WHERE THE GOOD MOISTURE TRANSPORT IS POINTING AND PWATS ARE ON THE RISE. ACTUALLY ITS 09Z AND JUST NOW SEEING SOME LIGHT ELEVATED ECHOES OVER THE METRO. REGARDLESS OF WHAT HAPPENS THIS MORNING...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN MN THIS AFTERNOON OUT AHEAD OF THE COLD FRONT. WARM FRONT SHOULD MAKE RAPID PROGRESS TO THE NORTH TODAY AND WILL LIKELY EXTENDED FROM NORTH CENTRAL MN INTO WEST CENTRAL BY 21Z THIS AFTERNOON. THE NEW SPC DAY1 HAS A 10% TORNADO PROBABILITY IN EAST CENTRAL MN AND WEST CENTRAL WI. CAN'T REALLY ARGUE WITH THIS GIVEN THE 0-1KM SRH AND BULK SHEAR OFF THE NAM AND RAP...RIGHT AROUND 100-200 M2/S2 AND 20KTS RESPECTIVELY AROUND 21Z THIS AFTERNOON IN EASTERN MN. THE MOST FAVORABLE LOW LEVEL WIND FIELD LIFTS NORTH LATE THIS MORNING TOWARDS DULUTH. FURTHERMORE...THE TOP 15 DATES FROM THE CIPS WARM SEASON ANALOG OFF THE 00Z NAM FROM LAST NIGHT DOES CONCENTRATE THE TORNADO REPORTS IN EAST CENTRAL MN...WITH THE WIND AND HAIL COVERING A MUCH LARGER AREA. MAX UPDRAFT HELICITY FROM OUR LOCAL WRF-ARW...AND TO SOME DEGREE NCEP WRF ARW/NMM...HAVE A COUPLE CLUSTERS OF +50 M2S2 BY 15.00Z ALONG A LINE FROM DULUTH TO ALBERT LEA WITH SLIGHTLY BACKED WINDS NEAR THE WARM FRONT NORTH OF THE TWIN CITIES METRO. IN TERMS OF TIMING...21Z IN CENTRAL MN...00-01Z IN EASTERN MN...AND 04Z CLEARING WEST CENTRAL WI IS A GOOD FIRST GUESS BASED ON SHORT-TERM MODEL CONSENSUS. MODEL GUIDANCE HAS BEEN CONSISTENT IN DEPICTING A SHORT WAVE TROUGH OVER THE NORTHERN PLAINS AT 12Z SATURDAY...ITS EVOLUTION IS STILL SOMEWHAT UNCERTAIN IN BOTH TIMING AND HOW MUCH IT DEEPENS. THE RESULTANT SFC CYCLONE AND COLD FRONT ARE THEREFORE AFFECTED...SO DIFFICULT TO GET A HANDLE ON THE INTENSITY AND TIMING OF CONVECTION ON SATURDAY...ALTHOUGH THINK THERE WILL BE GOOD STORM COVERAGE. OVERNIGHT CONVECTION AND OUTFLOW BOUNDARIES FURTHER COMPLICATE THE INSTABILITY PARAMETERS AND SEVERE POTENTIAL ON SATURDAY. STILL TRACKING THAT VORT MAX THAT ARRIVES FRIDAY NIGHT/SATURDAY AS MAIN TROUGH LIFTS NORTH INTO ONTARIO. SHORTWAVE ORIGINATING OUT OF CO TONIGHT AND TRACKING NE ACROSS THE CENTRAL PLAINS AND ENDING UP IN SOUTHERN MN BY SATURDAY MORNING. IT ORIGINATES OUT OF CONVECTION IN THE SOUTHWEST WITH GOOD DIFFLUENCE OUT AHEAD OF THE LONG WAVE TROUGH IN THE SOUTHWEST - SO LIKELY CONVECTIVE INDUCED. IN THE EXTENDED...LONG WAVE TROUGHING BECOMING ESTABLISHED DEEPENING AS IT PROGRESSES ACROSS THE NORTHERN PLAINS WITH TIME. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY EARLY NEXT WEEK AS DYNAMICS ASSOCIATED WITH A DEEP CYCLONE MOVING NORTH OF THE US/CANADIAN BORDER AT THAT TIME INTERACT WITH MOISTURE EXPECTED ACROSS THE REGION. AS MENTIONED IN EARLIER DISCUSSIONS...THE TROUGHING MIGHT BE HELD IN PLACE FOR A WHILE WITH BLOCKING PATTERN DOWNSTREAM HOLD THE PATTERN ROUGHLY IN PLACE. THE CONTINUED ACTIVE PATTERN MY CREATE SOME HYDROLOGY CONCERNS GIVEN THE RECENT WET PATTERN. && .AVIATION.../06Z TAF ISSUANCE/ THE TAF PERIOD WILL BE ACTIVE AS AN AREA OF SHOWERS AND THUNDERSTORMS MOVES IN FROM THE WEST EARLY THIS MORNING...WITH DEVELOPMENT LATER TODAY. FOR THE FIRST ROUND OF STORMS...IT APPEARS THAT THE BEST FORCING WILL BE OFF TO THE NORTH...SO HAVE ONLY A THUNDER MENTION AT KAXN AND KSTC THIS MORNING. HOWEVER...STORMS WILL REDEVELOP AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION THIS AFTERNOON AND EVENING. TRIED TO TIME THE THUNDERSTORMS WITH SMALL SHORTLIVED FROM GROUPS...BUT THESE WILL LIKELY NEED TO BE ADJUSTED AS THE TIMING AND CONFIDENCE INCREASES. KMSP...STORMS SHOULD HOLD OFF THIS MORNING. A FEW SHORT-RANGE MODELS INDICATE CONVECTION OVER THE NEXT FEW HOURS ACROSS THE METRO AREA...BUT OVERALL THE BEST FORCING FOR STORMS WILL BE ACROSS THE NORTH. TODAY SHOULD BE VFR...WITH AFTERNOON SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS CENTRAL MINNESOTA AND SPREADING INTO KMSP BY 22 OR 23Z. THESE SHOULD CLEAR OUT OVERNIGHT. /OUTLOOK/ FRIDAY...VFR WITH -TSRA POSSIBLE BUT LOW CONFIDENCE. SATURDAY...MVFR/VFR WITH TSRA POSSIBLE. BEST CHANCES AFTN/EVN. SUNDAY...MVFR/VFR WITH TSRA POSSIBLE BUT LOW CONFIDENCE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && CLF/JRB
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1137 AM CDT THU JUN 14 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1137 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO INTENSIFY ONCE AGAIN THIS AFTERNOON. ONE AREA OF STORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL MOVE INTO WEST CENTRAL MINNESOTA...WITH OTHER STORMS CONTINUING OVER EAST CENTRAL MINNESOTA...AND THEN DEVELOPING INTO SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY SEVERE WEATHER THREATS...BUT A TORNADO OR TWO CANNOT BE RULED OUT IN THE VICINITY OF THE OUTFLOW BOUNDARY FROM THIS MORNINGS ACTIVITY...WHICH WILL RESIDE NEAR THE METRO AREA THIS AFTERNOON. THE MOST FAVORABLE TIMES FOR SEVERE WEATHER WILL BE BETWEEN 1 PM AND 10 PM. STAY TUNED TODAY FOR ANY POTENTIAL SEVERE WEATHER WATCHES AND WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AS A WARM FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE INTO EARLY IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 14, 12:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1242 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 1 SE MAHTOMEDI 45.05N 92.95W
06/14/2012 M1.00 INCH WASHINGTON MN AMATEUR RADIO
HIGHWAY 694 AND 36
&&
L SCHALLERLocal storm report, Jun 14, 12:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1244 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 E0.88 INCH RAMSEY MN AMATEUR RADIO
WHITE BEAR AVE AND MINNEHAHA
&&
L SCHALLERLocal storm report, Jun 14, 12:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL LAKE ELMO 45.00N 92.91W
06/14/2012 M0.75 INCH WASHINGTON MN TRAINED SPOTTER
SECOND ROUND OF HAIL
&&
MKMLocal storm report, Jun 14, 12:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1247 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M1.00 INCH RAMSEY MN TRAINED SPOTTER
BEACH STREET
&&
L SCHALLERLocal storm report, Jun 14, 12:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1251 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL ST PAUL 44.95N 93.10W
06/14/2012 M0.75 INCH RAMSEY MN TRAINED SPOTTER
ARONA STRET
&&
L SCHALLERSpecial weather statement, Jun 14, 12:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1252 PM CDT THU JUN 14 2012 WIZ014-015-023-025-141845- BARRON-DUNN-POLK-ST. CROIX- 1252 PM CDT THU JUN 14 2012 AT 1250 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF BAYPORT. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BURKHARDT. BOARDMAN. HOULTON. NEW RICHMOND. BALDWIN. WANDEROOS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4486 9213 4487 9273 4531 9274 4558 9215 TIME...MOT...LOC 1752Z 251DEG 29KT 4506 9271
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:31 AM CDT | Special Weather Statement | MPX | Douglas | 44 min |
| Jun 14, 4:36 AM CDT | Special Weather Statement | MPX | Isanti | 39 min |
| Jun 14, 4:53 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 67 min |
| Jun 14, 5:57 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 63 min |
| Jun 14, 7:12 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 48 min |
| Jun 14, 8:09 AM CDT | Special Weather Statement | MPX | McLeod, Wright | 51 min |
| Jun 14, 8:48 AM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Hennepin, McLeod, Meeker, Ramsey and 3 more | 3 hr |
| Jun 14, 9:11 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Chisago, Hennepin, Isanti, McLeod and 5 more | 49 min |
| Jun 14, 9:22 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 27 min |
| Jun 14, 9:41 AM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Scott, Washington | 3 hr |
| Jun 14, 10:22 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Hennepin, Le Sueur, Rice, Scott | 38 min |
| Jun 14, 11:52 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Le Sueur, Nicollet, Ramsey, Rice and 2 more | 68 min |
| Jun 14, 12:00 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Scott, Sibley | 45 min |
| Jun 14, 12:26 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott, Washington | 49 min |
| Jun 14, 12:44 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Nicollet, Rice, Scott, Sibley | 46 min |
| Jun 14, 2:30 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice | 45 min |
| Jun 14, 2:58 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 47 min |
| Jun 14, 2:59 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 46 min |
| Jun 14, 3:29 PM CDT | Special Weather Statement | MPX | Carver, Le Sueur, Nicollet, Scott, Sibley | 46 min |
| Jun 14, 3:45 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 45 min |
| Jun 14, 4:23 PM CDT | Special Weather Statement | MPX | Le Sueur | 52 min |
| Jun 14, 4:37 PM CDT | Special Weather Statement | MPX | Nicollet | 38 min |
| Jun 14, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 36 min |
| Jun 14, 5:14 PM CDT | Special Weather Statement | MPX | Goodhue | 46 min |
| Jun 14, 5:22 PM CDT | Special Weather Statement | MPX | Le Sueur | 38 min |
| Jun 14, 5:32 PM CDT | Areal Flood Advisory | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 3 hr |
| Jun 14, 5:57 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue, Rice | 4 hr |
| Jun 14, 6:58 PM CDT | Special Weather Statement | MPX | Goodhue | 32 min |
| Jun 14, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 46 min |
| Jun 14, 6:50 AM CDT | Special Weather Statement | MPX | Barron | 55 min |
| Jun 14, 7:17 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn | 38 min |
| Jun 14, 7:54 AM CDT | Special Weather Statement | MPX | Barron | 51 min |
| Jun 14, 1:22 PM CDT | Areal Flood Advisory | MPX | Barron, Chippewa, Dunn, Polk, Rusk, Saint Croix | 3 hr |
| Jun 14, 2:09 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 36 min |
| Jun 14, 3:25 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 35 min |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.